# SDR HEEA966501

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N10814
- Make and model: Bell 206L-1
- Aircraft serial: 45415
- System (JASC): 7120 · Engine Mount Section
- Part: Plate
- Part number: 230322452
- Condition: Corroded
- Location: Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNTING PLATE  CORRODED.  (CORROSION ON CLAMP FLANGE) REPLACED WITH SERVICEABLE MOUNTING PLATE.
